News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Dermatology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Dermatology Answers List

Forum Name: Dermatology Topics

Question: PENIS HEAD BURNING FEELING


 LOMBRIS - Mon Jun 14, 2010 11:04 pm

DOCTOR,12 YEARS A GO I HAD KIDNEY INFECTION WITH A BACTERIA CALLED ESCHERICHIA COLI, I TOOK THE CIPRO FOR 10 DAYS AND I WAS FINE,HOW EVER A WEEK AFTER I HAD FINISHED THE TREATMENT I NOTICED THAT EVERY TIME I URINATED I HAD A BURNING FEELING ON THE HEAD OF MY PENIS, I WENT BACK TO THE DOCTOR, THEY FOUND NOTHING,I THAN WENT TO ALL KINDS OF DOCTORS,I EVEN HAD BIOXIS DONE BUT THEY FOUND NOTHING,AFTER ALL OF THIS BY NOW THE BURNING WAS ALL THE TIME, SOME TIMES I WOULD FEEL BETTER,ANY WAYS TALKING TO A LADY FROM NICARAGUA, SHE EXPLAINED TO ME THAT FOR 12 YEARS SHE HAD THE SAME SYMPTOMS BUT EVERY DOCTOR TOLD HER THAT SHE HAD NOTHING, UNTIL ONE DAY SHE MET A DOCTOR FROM THE DOMINICAN REPUBLIC THAT WAS VISITING THE USA, THE DOCTOR ADVISED HER TO TAKE FLOXING, SHE DID AND SHE WAS HEALED, I WANTED THE MEDICINE BUT NO DOCTOR WOULD GIVE IT TO ME,,THE TIME CAME WHEN I HAD AN EAR INFECTION AND I WAS PRESCRIBED LEVAQUIN, I TOOK THE MEDICINE FOR 7 DAYS BUT I NOTICED THAT FOR A WHILE I DINT HAVE ANY MORE BURNING FEELING ON THE HEAD OF MY PENIS BUT FEW DAYS AFTER I HAD TAKEN THE LEVAQUIN THE BURNING CAME BACK,,AFTER CAREFUL EXSAMINATION AND LOOKING INTO THE MEDICINE I NOTICE THAT FLOXIN AND LEVAQUIN ARE IN THE SAME FAMILY OF ANTIBIOTICS,I ADVISED MY MOM IN CUBA AND EVEN SENT HER PICS OF THE HEAD OF MY PENIS FOR A DOCTOR TO LOOK AT THEM, THE DOCTOR TOLD MY MOM THE ONLY THING THAT IS GOING TO TAKE THAT PROBLEM AWAY IS THE FLOXIN, don't MATTER HOW MANY TEST HE GETS DONE IT WILL NOT SHOW THAT HE HAS ANY THING,,WELL I WAS ABLE TO GET 400 MG OF FLOXIN ( 20 PILLS ) OVER THE COUNTER FROM A PHARMACY IN CANADA, THE PROBLEM IS THAT IM SCARE OF TAKING THE PILLS BASED ON THE POSSIBLE SIDE EFFECTS, I'AM GOING CRAZY FOR 12 YEARS NOW AND I don't KNOW WHAT TO DO,,CAN YOU PLEASE HELP ME,NOTE:WHEN I TAKE A SHOWER I NOTICE SOME SPOTS ON THE HEAD OF THE PENIS BUT THEY DISSAPEAR RIGHT AWAY EVEN BEFORE I GET DRY.
 Dr.M.jagesh kamath - Sun Jun 20, 2010 5:55 am

User avatar Hello,Lesions and infections elsewhere in the urinary or genital tract could get reffered to the penile head.It is a type of a reffered pain.You should get a urological examination get a cystocopy,ultrasound and culture and sensitivity test.
If indeed you have an organism causing this problem and it is susceptible to a paticular antibiotic you should take a full course of the antibiotic.It is not good to go by other's results.The chances of getting resistent organisms become higher if proper dose and period are not followed.
Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here